MathSciNet Relay Station
MathSciNet bibliographic data
MR981745 46B20 (52A25 52A45)
Bourgain, J.; Lindenstrauss, J. Distribution of points on spheres and approximation by zonotopes. Israel J. Math. 64 (1988), no. 1, 25–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement